# SDR 07FDEA00154

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Condition: Maint Error
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT AT BS 620 AND UPPER SILL HAS DOUBLE DRILLED HOLES AND DRILL STARTS ON LOWER SURFACES.  REF DRAWING 53FX1286 FABRICATED 2EA. TENSION CLIPS ON WO 11701/2000/0013 AND INSTALLED REF. SRM  51-30-02 ALSO WORK ACCOMPLISHED ON WO 35039/N01449
